# SDR AMTA200600204

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 1505713131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MESC WEB FS 983 AT STR 30, SUSPECT WITH CRACK.  NDT INSP CONFIRMED CRACK.  REMOVED AND REPLACED CRACKED WEB BETWEEN RBL 25-42.5 AND CRACKED TEE FROM RBL 25-33.85 IAW SRM.  TREATED, PRIMED AND PAINTED IAW AMM.  (K)
